# SDR DXTA2024123001706

- Difficulty date: December 26, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N549QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0098
- Aircraft time: 7,374 hours, 4,863 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Reservoir
- Condition: Low
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR EMERGENCY HANDLE: GIA FAIL 1 AMBER CAS MESSAGE ILLUMINATED, ASSOCIATED CHECKLIST DIRECTED THE EXTENSION OF THE GEAR BLOW DOWN HANDLE PULLED, BLOW DOWN HANDLE WAS PULLED PER CHECKLIST   SERVICED GEAR BLOW DOWN BOTTLE. SERVICED HYDRAULIC RESERVOIR. OPS CHECK GOOD. IAW AMM 12-10-45 AND AMM 12-10-30.
